# SDR CALA0300569

- Difficulty date: September 30, 2003
- Submitted: October 1, 2003
- Operation: Air carrier
- Aircraft: N16647
- Make and model: Boeing 737524
- Aircraft serial: 28908
- Aircraft time: 16,627 hours, 8,799 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: R-2 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND UPPER SURFACE OF R-2 DOOR Z-ANGLE CORRODED. THE Z-ANGLE WAS REMOVED AND REPLACED IAW SRM 51-10-02.
